# SDR ASOA2013101109203

- Difficulty date: September 17, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,947 hours, 30,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR SUPPORT CORRODED BS 349 TO 364.  REPAIRED IAW SRM 51-21-06-00 AND REO 601R-53-00-530.  MAJOR REPAIR.
